# SDR 2005FA0000849

- Difficulty date: June 6, 2005
- Submitted: June 6, 2005
- Operation: General aviation
- Aircraft: N3031R
- Make and model: Cessna 310D
- Aircraft serial: 39115
- Aircraft time: 5,772 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 082260041
- Condition: Corroded
- Location: Lt Wing
- Part time: 5,772 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING REAR UPPER SPAR CAP IN NACHELL/EXHAUST AREA AND OUTBOARD WS 80.0-100.0 APPROX. 20 INCHES, WAS FOUND DURING VISUAL INSPECTION, TO HAVE SEVERE EXFOLIATED INTERGRANULAR CORROSION RINDERING THIS SECTION OF SPAR TO BE UNSERVICABLE.  ALSO JUST I/B OF BATTERY BOX ON THE FORWARD SPAR IS AN AREA OF HEAVY SURFACE CORROSION CAUSED BY BATTERY ACID/FUMES ON THE LOWER CAP AND WEB.  WS 85.0-89.5
